| Model Number |
MMT-523NAB |
| Medical Device Problem Code |
Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/20/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer's father reported via phone call that their insulin pump had button error.The customer¿s blood glucose level was 200 mg/dl at the time of the incident.Customer also stated that they were not able to press any buttons.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The device will be returned for analysis.
Additional Manufacturer Narrative
Insulin pump received with intermittent button response due to corroded keypad traces.No button error alarm during testing.Device passed self test.